# SDR C2XA04TY022

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- Aircraft time: 11,803 hours, 8,688 cycles
- System (JASC): 5751 · Ailerons
- Part: Fairing
- Part number: 14569009408
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION A GOUGE WAS FOUND ON THE RIGHT HAND AILERON TO PCA INBOARD FITTING.  MAINTENANCE REMOVED AND REPLACED THE FITTING IAW EC5750-01177 AND CPM 51-21-05AND 06.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
